Some indexable families of restless bandit problems

Glazebrook, K D and Ruiz-Hernandez, D and Kirkbride, C (2006) Some indexable families of restless bandit problems. Advances in Applied Probability, 38 (3). pp. 643-672. ISSN 1475-6064

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Advances in Applied Probability
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44766
Deposited By:
Deposited On:
11 Jul 2011 18:21
Refereed?:
Yes
Published?:
Published
Last Modified:
02 Aug 2020 01:24